Alert archive / Texas / Wind Advisories in 2006

Wind Advisory 9, NWS San Angelo, TX

October 26, 20064 counties in Texas

NWS San Angelo, TX issued this wind advisory at Oct 26, 2006, 2:49 AM CDT for 4 counties in Texas. It took effect at Oct 26, 2006, 3:00 PM CDT. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Oct 26, 2006, 2:49 AM CDT (07:49 UTC)
In effect from
Oct 26, 2006, 3:00 PM CDT
Expired
Oct 27, 2006, 1:00 AM CDT
In force
10 hr
Issued by
NWS San Angelo, TX

Counties Fisher County, TX, Haskell County, TX, Jones County, TX, Throckmorton County, TX

The radar

The Dyess AFB radar (KDYX), 70 km from the middle of the area, began a volume at 07:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Fort Sill, OK (KFSI), launched 00:00Z, 7.8 hours before the alert went out and 228 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Sill, OK at 00:00Z on 2006-10-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 47 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Sill, OK at 00:00Z on 2006-10-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 170 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
47 J/kg
Mixed-layer CIN
-111 J/kg
Mixed-layer LCL
1545 m above ground
0-6 km bulk shear
61 kt
0-1 km storm-relative helicity
170 m²/s²
0-3 km storm-relative helicity
251 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS74 KSJT 260749
NPWSJT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN ANGELO TX
249 AM CDT THU OCT 26 2006

TXZ098-099-262100-
/O.UPG.KSJT.HW.A.0001.061026T2000Z-061027T0600Z/
/O.NEW.KSJT.WI.Y.0009.061026T2000Z-061027T0600Z/
HASKELL-THROCKMORTON-
INCLUDING THE CITIES OF...HASKELL...THROCKMORTON...WOODSON
249 AM CDT THU OCT 26 2006

...WIND ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 1 AM CDT
FRIDAY...

THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 1 AM
CDT FRIDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 

A STRONG LOW PRESSURE SYSTEM WILL MOVE EAST ACROSS NORTHERN
OKLAHOMA THURSDAY EVENING AND OVERNIGHT. WEST WINDS WILL INCREASE
THURSDAY AFTERNOON AS THIS SYSTEM PASSES...WITH WIND SPEEDS IN THE
25 TO 35 MPH RANGE. A FEW GUSTS TO NEAR 40 MPH WILL BE POSSIBLE.
THURSDAY EVENING...A COLD FRONT WILL PUSH THROUGH THE NORTHERN BIG
COUNTRY AS WELL...WITH THE STRONG WINDS SHIFTING TO THE NORTHWEST.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

TXZ049-113-262100-
/O.NEW.KSJT.WI.Y.0009.061026T2000Z-061027T0600Z/
FISHER-JONES-
INCLUDING THE CITIES OF...ROTAN...ROBY...STAMFORD...ANSON...
HAMLIN
249 AM CDT THU OCT 26 2006

...WIND ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 1 AM CDT
FRIDAY...

THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 1 AM
CDT FRIDAY. 

A STRONG LOW PRESSURE SYSTEM WILL MOVE EAST ACROSS NORTHERN
OKLAHOMA THURSDAY EVENING AND OVERNIGHT. WEST WINDS WILL INCREASE
THURSDAY AFTERNOON AS THIS SYSTEM PASSES...WITH WIND SPEEDS IN THE
25 TO 35 MPH RANGE. A FEW GUSTS TO NEAR 40 MPH WILL BE POSSIBLE.
THURSDAY EVENING...A COLD FRONT WILL PUSH THROUGH THE NORTHERN BIG
COUNTRY AS WELL...WITH THE STRONG WINDS SHIFTING TO THE NORTHWEST.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

TXZ054-114-127-128-262100-
/O.NEW.KSJT.LW.Y.0017.061026T2000Z-061027T0600Z/
NOLAN-SHACKELFORD-TAYLOR-CALLAHAN-
INCLUDING THE CITIES OF...SWEETWATER...ALBANY...ABILENE...CLYDE...
BAIRD...CROSS PLAINS
249 AM CDT THU OCT 26 2006

...LAKE WIND ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 1 AM
CDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A LAKE WIND
ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 1 AM
CDT FRIDAY. 

A STRONG LOW PRESSURE SYSTEM WILL MOVE EAST ACROSS NORTHERN
OKLAHOMA THURSDAY EVENING AND OVERNIGHT. WEST WINDS WILL INCREASE
THURSDAY AFTERNOON AS THIS SYSTEM PASSES...WITH WIND SPEEDS IN THE
20 TO 30 MPH RANGE AS FAR SOUTH AS INTERSTATE 20. A FEW GUSTS TO
NEAR 35 MPH WILL BE POSSIBLE. THURSDAY EVENING...A COLD FRONT WILL
PUSH THROUGH THE NORTHERN BIG COUNTRY AS WELL...WITH THE STRONG
WINDS SHIFTING TO THE NORTHWEST.

A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP
ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING.

$$
2 follow-up statements
000 
WWUS74 KSJT 270408
NPWSJT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN ANGELO TX
1108 PM CDT THU OCT 26 2006

TXZ049-098-099-113-270600-
/O.CON.KSJT.WI.Y.0009.000000T0000Z-061027T0600Z/
FISHER-HASKELL-THROCKMORTON-JONES-
INCLUDING THE CITIES OF...ROTAN...ROBY...HASKELL...THROCKMORTON...
WOODSON...STAMFORD...ANSON...HAMLIN
1108 PM CDT THU OCT 26 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT FRIDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT FRIDAY. 

A STRONG LOW PRESSURE SYSTEM WILL MOVE EAST ACROSS NORTHERN
OKLAHOMA THURSDAY EVENING AND OVERNIGHT. WEST WINDS WILL INCREASE
THURSDAY AFTERNOON AS THIS SYSTEM PASSES...WITH WIND SPEEDS IN
THE 25 TO 35 MPH RANGE. A FEW GUSTS TO NEAR 40 MPH WILL BE
POSSIBLE. THURSDAY EVENING...A COLD FRONT WILL PUSH THROUGH THE
NORTHERN BIG COUNTRY AS WELL...WITH THE STRONG WINDS SHIFTING TO
THE NORTHWEST.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

TXZ054-114-127-128-270600-
/O.CON.KSJT.LW.Y.0017.000000T0000Z-061027T0600Z/
NOLAN-SHACKELFORD-TAYLOR-CALLAHAN-
INCLUDING THE CITIES OF...SWEETWATER...ALBANY...ABILENE...CLYDE...
BAIRD...CROSS PLAINS
1108 PM CDT THU OCT 26 2006

...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT FRIDAY...

A LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT FRIDAY. 

A STRONG LOW PRESSURE SYSTEM WILL MOVE EAST ACROSS NORTHERN
OKLAHOMA THURSDAY EVENING AND OVERNIGHT. WEST WINDS WILL INCREASE
THURSDAY AFTERNOON AS THIS SYSTEM PASSES...WITH WIND SPEEDS IN
THE 20 TO 30 MPH RANGE AS FAR SOUTH AS INTERSTATE 20. A FEW GUSTS
TO NEAR 35 MPH WILL BE POSSIBLE. THURSDAY EVENING...A COLD FRONT
WILL PUSH THROUGH THE NORTHERN BIG COUNTRY AS WELL...WITH THE
STRONG WINDS SHIFTING TO THE NORTHWEST.

A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP
ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING.

$$
000 
WWUS74 KSJT 270622
NPWSJT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN ANGELO TX
122 AM CDT FRI OCT 27 2006

TXZ049-098-099-113-270930-
/O.EXP.KSJT.WI.Y.0009.000000T0000Z-061027T0600Z/
/O.NEW.KSJT.WI.Y.0010.061027T0622Z-061027T2000Z/
FISHER-HASKELL-THROCKMORTON-JONES-
INCLUDING THE CITIES OF...ROTAN...ROBY...HASKELL...THROCKMORTON...
WOODSON...STAMFORD...ANSON...HAMLIN
122 AM CDT FRI OCT 27 2006

...WIND ADVISORY HAS EXPIRED...
...WIND ADVISORY IN EFFECT UNTIL 3 PM CDT THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 3 PM CDT THIS AFTERNOON. 

A STRONG LOW PRESSURE SYSTEM WILL MOVE EAST ACROSS OKLAHOMA AND
INTO ARKANSAS TODAY. NORTHWEST WINDS OF 25 TO 35 MPH WILL OCCUR
TODAY ACROSS THE NORTHERN BIG COUNTRY.

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

TXZ054-114-127-128-270930-
/O.EXP.KSJT.LW.Y.0017.000000T0000Z-061027T0600Z/
/O.NEW.KSJT.LW.Y.0018.061027T0622Z-061027T2000Z/
NOLAN-SHACKELFORD-TAYLOR-CALLAHAN-
INCLUDING THE CITIES OF...SWEETWATER...ALBANY...ABILENE...CLYDE...
BAIRD...CROSS PLAINS
122 AM CDT FRI OCT 27 2006

...LAKE WIND ADVISORY HAS EXPIRED...
...LAKE WIND ADVISORY IN EFFECT UNTIL 3 PM CDT THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A LAKE WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 3 PM CDT THIS AFTERNOON. 

A STRONG LOW PRESSURE SYSTEM WILL MOVE EAST ACROSS OKLAHOMA AND
INTO ARKANSAS TODAY. NORTHWEST WINDS OF 20 TO 30 MPH WILL OCCUR
TODAY ACROSS THE SOUTHERN BIG COUNTRY.

A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP
ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING.

$$

TXZ064>066-071>073-139-140-154-155-270930-
/O.NEW.KSJT.LW.Y.0018.061027T0622Z-061027T2000Z/
STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO-COLEMAN-BROWN-
MCCULLOCH-SAN SABA-
INCLUDING THE CITIES OF...STERLING CITY...ROBERT LEE...BRONTE...
BALLINGER...WINTERS...MERTZON...SAN ANGELO...EDEN...COLEMAN...
BROWNWOOD...BRADY...SAN SABA
122 AM CDT FRI OCT 27 2006

...LAKE WIND ADVISORY IN EFFECT UNTIL 3 PM CDT THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A LAKE WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 3 PM CDT THIS AFTERNOON. 

A STRONG LOW PRESSURE SYSTEM WILL MOVE EAST ACROSS OKLAHOMA AND
INTO ARKANSAS TODAY. NORTHWEST WINDS OF 20 TO 30 MPH WILL OCCUR
TODAY ACROSS THE CONCHO VALLEY AND HEARTLAND.

A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP
ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Angelo, TX wrote its last area forecast discussion before this wind advisory went out at Oct 26, 12:36 AM CDT, 2 hours 13 minutes earlier.

Area forecast discussion, Oct 26, 12:36 AM CDT, 2 hours 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN ANGELO TX
1236 AM CDT THU OCT 26 2006

.AVIATION...
STRATUS TO THE SOUTH ALONG INTERSTATE 10...FROM SONORA TO JUNCTION
AT 5Z. QUESTION IS WHETHER IT WILL MOVE UP TO THE KSJT TAF SITE WITH
THE SAN ANGELO RADAR SHOWING...VAD SOUTHWEST VAD WINDS OF 30KT AT
3000 MSL AND NEARLY WEST AT 5000 MSL. JUST BASED ON GEOGRAPHIC
POSITION TO THE SSW OF KSJT...WILL PUT IN CIGS BEGINNING AROUND
9Z...AND PERSISTING UNTIL 14Z. SHOULD BE IFR WITH CEILINGS OF 600
AGL AT SONORA AND 800 AT JUNCTION.

WILL SEE GUSTY WESTERLY WINDS TODAY...ESPECIALLY IN THE
AFTERNOON...AS SURFACE LOW MOVES ACROSS OKLAHOMA. COLD FRONT WILL
BE COMING IN AROUND 24 HOURS FROM NOW (JUST BEYOND CURRENT TAF).

&&

.PREV DISCUSSION... (ISSUED 754 PM CDT WED OCT 25 2006)

UPDATE...
LATEST SATELLITE IMAGERY INDICATING LOTS OF UPPER-LEVEL MOISTURE
STREAMING NORTHEAST ACROSS WEST CENTRAL TEXAS FROM CENTRAL MEXICO.
BELIEVE THIS MOISTURE BAND WILL CONTINUE ACROSS WEST CENTRAL TEXAS
FOR MOST OF TONIGHT. ADJUSTED SKY CONDITIONS FOR THE REMAINDER OF
TONIGHT IN LATEST UPDATE. ALSO...WILL CONTINUE HIGH WIND WATCH FOR
THE TWO NORTHERN BIG COUNTRY COUNTIES.

23/HUBER

PREV DISCUSSION... (ISSUED 623 PM CDT WED OCT 25 2006)

AVIATION...
EXPECT VFR CONDITIONS TO CONTINUE OVER THE NEXT 24 HOURS.
WINDS WILL BE SOUTHWEST AT AROUND 10 KNOTS THROUGH
THURSDAY MORNING. CURRENTLY HAVE LEFT THE MENTION OF FOG OUT OF
THE TAFS BUT MAY HAVE TO UPDATE THEM IF WINDS GO LIGHTER THAN
EXPECTED...ESPECIALLY AT KSJT. THURSDAY AFTERNOON WINDS WILL BECOME
WEST AND GUSTY AT 15 KNOTS WITH GUSTS UP TO 25 KNOTS. THE STRONGER
WINDS WILL BE ACROSS THE NORTHERN PORTIONS OF THE BIG COUNTRY.

PREV DISCUSSION... (ISSUED 242 PM CDT WED OCT 25 2006)

SHORT TERM(TONIGHT-FRIDAY)...
SHOWERS HAVE ALL BUT MOVED OUT OF THE CWA...AND DRY AIR IS QUICKLY
MOVING IN AS CAN BE SEEN ON VIS AND WATER VAPOR SATELLITE IMAGERY.
WHILE THERE IS PLENTIFUL MOISTURE ASSOCIATED WITH THE TROPICAL
SYSTEM OFF THE WEST COAST OF MEXICO...WESTERLY FLOW ALOFT WILL
CONTINUE PUSHING MOST OF THIS MOISTURE OFF TO THE EAST TONIGHT AND
TOMORROW. HAVE KEPT THE LOW POPS THAT WERE INHERTITED FOR
TONIGHT. NAM/WRF IS INDICATING A POSSIBILITY OF CONVECTION
DEVELOPING TOMORROW AFTERNOON OVER OUR SOUTHEASTERN COUNTIES...BUT
FEEL THAT BEST MOISTURE WILL BE EAST AND SOUTH OF OUR
COUNTIES...SO WILL SHOW SLIGHTLY HIGHER POPS...BUT WILL NOT
INTRODUCE ANY PRECIPITATION.

EXPECT A WARM AND BREEZY/WINDY DAY ON THURSDAY...WITH TEMPERATURES
REACHING INTO THE UPPER 70S TO MID 80S DUE TO DRIER AIR...AND MOSTLY
SUNNY SKIES. MODELS HAVE SLOWED DOWN SIGNIFICANTLY ON THE TIMING OF
A SHORTWAVE DIVING SOUTHEAST OUT OF THE PACIFIC NORTHWEST INTO OUR
AREA. THIS WILL IMPACT THE WINDS FOR THURSDAY AFTERNOON...RESULTING
IN SIGNIFICANTLY LIGHTER WINDS FOR OUR CWA OUT OF THE WEST AND
SOUTHWEST...SINCE SUBSIDENCE WILL ARRIVE LATER. HAVE NOTICED THAT
WINDS AT 850MB AND 700MB HAVE DECREASED WITH LATEST MODEL RUNS OVER
OUR AREA AS WELL. WITH THIS IN MIND...WILL CANCEL MOST OF THE HIGH
WIND WATCH AT THIS POINT...AND ALLOW UPCOMING SHIFTS TO ISSUE WIND
ADVISORIES AS NEEDED. WILL HOLD ON TO A WATCH FOR THE NORTHERN TWO
COUNTIES OF HASKELL AND THROCKMORTON FOR TOMORROW AFTERNOON AND
EXTEND TO 06Z AS STRONGER WINDS SHOULD ARRIVE A BIT LATER. WITH
THIS SLOWER SOLUTION...THE WINDY PERIOD NOW APPEARS TO BE THURSDAY
NIGHT THROUGH FRIDAY. SHOULD SEE WEST/SOUTHWEST WINDS NEAR 20KT
THURSDAY AFTERNOON...INCREASING TO 20-25KT OUT OF THE
NORTH/NORTHWEST ON THE BACKSIDE OF THE LOW THURSDAY NIGHT THROUGH
DAY ON FRIDAY.

LONG TERM(SATURDAY-WEDNESDAY)...
BEYOND SATURDAY LOOKS FAIRLY QUIET AND DRY FOR THE MOST PART.
TEMPERATURES WILL WARM BACK TO WARMER THAN NORMAL AS FLOW
TRANSITIONS FROM NORTHWEST ON SATURDAY TO ZONAL...AND FINALLY
SOUTHWEST AHEAD OF A SHORTWAVE THAT WILL IMPACT THE AREA TUESDAY
INTO WEDNESDAY. A COLD FRONT MAY MOVE THROUGH THE AREA BY THE
TUESDAY/WEDNESDAY TIME FRAME. WILL TREND TO COOLER TEMPERATURES FOR
WEDNESDAY...BUT WILL HOLD OFF ON ANY PRECIPITATION AT THIS POINT.

SJT WATCHES/WARNINGS/ADVISORIES...
HIGH WIND WATCH FROM 3 PM THURSDAY TO 1 AM FRIDAY FOR THE
FOLLOWING ZONES: HASKELL...AND THROCKMORTON.

SJT WATCHES/WARNINGS/ADVISORIES...
HIGH WIND WATCH FROM 3 PM THURSDAY TO 1 AM FRIDAY FOR THE
FOLLOWING ZONES: HASKELL...AND THROCKMORTON.

&&

.SJT WATCHES/WARNINGS/ADVISORIES...
HIGH WIND WATCH FROM 3 PM THURSDAY TO 1 AM FRIDAY FOR THE
FOLLOWING ZONES: HASKELL...AND THROCKMORTON.

&&

99/99/04
Hazardous weather outlook, Oct 25, 2:57 PM CDT, 11 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN ANGELO TX
257 PM CDT WED OCT 25 2006

TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139-
140-154-155-168>170-262000-
FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO-
CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD-
TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE-
MASON-
257 PM CDT WED OCT 25 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A HIGH WIND WATCH IS IN EFFECT FOR THE NORTHERN BIG COUNTRY
THURSDAY...AS A STRONG SURFACE LOW PRESSURE SYSTEM DEVELOPS IN
OKLAHOMA. WEST WINDS OF 20 TO 30 MILES AN HOUR...WITH SOME HIGHER
GUSTS WILL DEVELOP ACROSS THE NORTHERN BIG COUNTRY THURSDAY
AFTERNOON. WIND SPEEDS OF 15 TO 25 MILES AN HOUR CAN BE EXPECTED
ELSEWHERE ACROSS WEST CENTRAL TEXAS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

The office that day

Everything else NWS San Angelo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 26, 2:49 AM CDTLake Wind AdvisorySJTCallahan, Nolan, Shackelford, Taylor22 hr

Nearby

Wind Advisories in Texas, 2006Every wind advisory in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.